# SDR 2002FA0000241

- Difficulty date: January 3, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N83946
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC2628
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1) RIGHT WING/ CRACKS PROPAGATING FROM BOLT HOLES ADJACENT TO FUSELAGE ATTACHMENT FROM AND REAR.  2) CRACK OUTBOARD OF REAR LIFT STRUT REAR SPAR (RIGHT WING) 3) LEFT WING REAR SPAR (ORIGINAL FACTORY SPAR)  EDGE GLUED JOINT DELAMINATED FROM ATTACH FITTING OUT TO AILERON 1ST INBOARD RIB.
